# SDR 97FDEA00730

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65423708
- Condition: Corroded
- Location: Bs 436-438
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD OF CIRCUMFERENTIAL JOINT BS 440, STRINGER 3 LT ON SKIN.  *S/D*  REMOVED CORROSION FROM FWD OF CIRCUMFERENTIAL JOINT BS 440, STR 3 LT ON SKIN.  DAMAGE OUT OF LIMITS.  REPAIRED PER FED SRM 53-30-3.
